# SDR QXEA9600488

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Component: Dorner
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT ABOVE FLIGHT ATTENDENT JUMP SEAT IS INOP.  BATTERY PACK 5LK REPLACED AND LIGHT OPS CHECKED GOOD.
